# SDR CALA2013102392301

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 63,628 hours, 24,110 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 45952
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK STUCK IN EMERGENCY CONT FLOW, UNABLE TO SHUT OFF UNTIL RESTOWED. R & R CAPTAIN'S O2 MASK IAW AMM.  TESTED IAW AMM.
